# SDR I5EA2019052800034

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-300
- Aircraft serial: 24411
- Aircraft time: 71,104 hours, 45,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LT WING TOP INSPECTION PANEL LEAKING FUEL DURING FLIGHT.  CORRECTIVE ACTION: REPLACED FILLET SEAL AROUND INSPECTION PANEL BETWEEN ACCESS PANELS 2 AND 3 ON UPPER SIDE OF LT WING.  REFUELED A/C, NO LEAKS NOTED.
